Advanced Search
Article Contents
Article Contents

Dynamics of $\lambda$-continued fractions and $\beta$-shifts

Abstract Related Papers Cited by
  • For a real number $0<\lambda<2$, we introduce a transformation $T_\lambda$ naturally associated to expansion in $\lambda$-continued fraction, for which we also give a geometrical interpretation. The symbolic coding of the orbits of $T_\lambda$ provides an algorithm to expand any positive real number in $\lambda$-continued fraction. We prove the conjugacy between $T_\lambda$ and some $\beta$-shift, $\beta>1$. Some properties of the map $\lambda\mapsto\beta(\lambda)$ are established: It is increasing and continuous from $]0, 2[$ onto $]1,\infty[$ but non-analytic.
    Mathematics Subject Classification: 511K16, 11J70, 37A45, 37B10.


    \begin{equation} \\ \end{equation}
  • [1]

    F. Blanchard, $\beta$-expansions and symbolic dynamics, Theoret. Comput. Sci., 65 (1989), 131-141.


    Karma Dajani and Martijn de Vries, Measures of maximal entropy for random $\beta$-expansions, J. Eur. Math. Soc. (JEMS), 7 (2005), 51-68.


    Karma Dajani and Martijn de Vries, Invariant densities for random $\beta$-expansions, J. Eur. Math. Soc. (JEMS), 9 (2007), 157-176.


    Shunji Ito and Yōichirō Takahashi, Markov subshifts and realization of $\beta $-expansions, J. Math. Soc. Japan, 26 (1974), 33-55.doi: 10.2969/jmsj/02610033.


    Élise Janvresse, Benoît Rittaud and Thierry de la Rue, How do random Fibonacci sequences grow?, Prob. Th. Rel. Fields, 142 (2008), 619-648.doi: 10.1007/s00440-007-0117-7.


    . Janvresse, B. Rittaud and T. de la Rue, Almost-sure growth rate of generalized random Fibonacci sequences, Ann. IHP, Probab. Stat., 46 (2010), 135-158.doi: 10.1214/09-AIHP312.


    W. Parry, On the $\beta $-expansions of real numbers, Acta Math. Acad. Sci. Hungar, 11 (1960), 401-416.doi: 10.1007/BF02020954.


    A. Rényi, Representations for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar, 8 (1957), 477-493.doi: 10.1007/BF02020331.


    David Rosen, A class of continued fractions associated with certain properly discontinuous groups, Duke Math. J., 21 (1954), 549-563.doi: 10.1215/S0012-7094-54-02154-7.

  • 加载中

Article Metrics

HTML views() PDF downloads(78) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint